An improved sum-product inequality in fields of prime order

Research output: Contribution to journalArticle (Academic Journal)peer-review

24 Citations (Scopus)

Abstract

This note proves the sum-product inequality

max(|A . A|, |A + |) >> |A|1+1/11 1/log(4/11)|A|

for sets of cardinality 1 <|A| <root p in prime fields F-p.

Original languageEnglish
Pages (from-to)3693-3705
Number of pages13
JournalInternational Mathematics Research Notices
Volume2012
Issue number16
DOIs
Publication statusPublished - 2012

Bibliographical note

Publisher: Oxford University Press

Fingerprint Dive into the research topics of 'An improved sum-product inequality in fields of prime order'. Together they form a unique fingerprint.

Cite this